On a theorem of A. F. Timan on the approximation of functions by polynomials on a finite interval
Matematičeskie zametki, Tome 1 (1967) no. 2, pp. 163-172
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_2_a4,
author = {I. E. Gopengauz},
title = {On a theorem of {A.} {F.~Timan} on the approximation of functions by polynomials on a finite interval},
journal = {Matemati\v{c}eskie zametki},
pages = {163--172},
year = {1967},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a4/}
}
I. E. Gopengauz. On a theorem of A. F. Timan on the approximation of functions by polynomials on a finite interval. Matematičeskie zametki, Tome 1 (1967) no. 2, pp. 163-172. http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a4/